Alert archive / West Virginia / Freeze Warnings in 2005

Freeze Warning 2, NWS Charleston, WV

October 29, 20059 counties in West Virginia; 4 counties in Kentucky; Gallia County, Lawrence County, Ohio

NWS Charleston, WV issued this freeze warning at Oct 29, 2005, 3:10 AM EDT for 9 counties in West Virginia; 4 counties in Kentucky; Gallia County, Lawrence County, Ohio. It took effect at Oct 30, 2005, 3:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2005, 3:10 AM EDT (07:10 UTC)
In effect from
Oct 30, 2005, 3:00 AM EST
Expired
Oct 30, 2005, 8:00 AM EST
In force
5 hr
Issued by
NWS Charleston, WV

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Lawrence County, OH, Boone County, WV, Cabell County, WV, Kanawha County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, Mingo County, WV, Putnam County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 49 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2005-10-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2005-10-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1346 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRLX 290710
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
310 AM EDT SAT OCT 29 2005

KYZ101>103-105-OHZ086-087-WVZ005>007-013>015-024>026-291300-
/X.NEW.KRLX.FZ.W.0002.051030T0800Z-051030T1300Z/
/X.CON.KRLX.FZ.W.0001.051029T0800Z-051029T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON
310 AM EDT SAT OCT 29 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. ALSO...A
FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING.

MANY SENSITIVE PLANTS OR VEGETATION...THAT WERE LEFT UNPROTECTED...MAY
NOT HAVE SURVIVED FRIDAY NIGHTS COLD. YET...FOG PROTECTED MANY
RIVER VALLEYS. TEMPERATURES WILL AGAIN DROP INTO THE UPPER 20S AND
LOWER 30S FOR DAWN ON SUNDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. 

$$

KTB
4 follow-up statements
000 
WWUS71 KRLX 291332
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
932 AM EDT SAT OCT 29 2005

KYZ101>103-105-OHZ086-087-WVZ005>007-013>015-024>026-292145-
/X.CON.KRLX.FZ.W.0002.051030T0800Z-051030T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON
932 AM EDT SAT OCT 29 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

MANY SENSITIVE PLANTS OR VEGETATION...THAT WERE LEFT
UNPROTECTED...MAY NOT HAVE SURVIVED THIS MORNINGS COLD. YET...
FOG PROTECTED MANY RIVER VALLEYS. TEMPERATURES WILL AGAIN DROP
INTO THE UPPER 20S AND LOWER 30S FOR DAWN ON SUNDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS71 KRLX 291746
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
146 PM EDT SAT OCT 29 2005

KYZ101>103-105-OHZ086-087-WVZ005>007-013>015-024>026-300200-
/X.CON.KRLX.FZ.W.0002.051030T0800Z-051030T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON
146 PM EDT SAT OCT 29 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

MANY SENSITIVE PLANTS OR VEGETATION...THAT WERE LEFT
UNPROTECTED...MAY NOT HAVE SURVIVED THIS MORNINGS COLD. YET...
FOG PROTECTED MANY RIVER VALLEYS. TEMPERATURES WILL AGAIN DROP
INTO THE UPPER 20S AND LOWER 30S FOR DAWN ON SUNDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS71 KRLX 300057
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
857 PM EDT SAT OCT 29 2005

KYZ101>103-105-OHZ086-087-WVZ005>007-013>015-024>026-300900-
/X.CON.KRLX.FZ.W.0002.051030T0800Z-051030T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON
857 PM EDT SAT OCT 29 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. 

MANY SENSITIVE PLANTS OR VEGETATION...THAT WERE LEFT
UNPROTECTED...MAY NOT HAVE SURVIVED THIS MORNINGS COLD. YET...
FOG PROTECTED MANY RIVER VALLEYS. TEMPERATURES WILL AGAIN DROP
INTO THE UPPER 20S AND LOWER 30S FOR DAWN ON SUNDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS71 KRLX 300838
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
338 AM EST SUN OCT 30 2005

KYZ101>103-105-OHZ086-087-WVZ005>007-013>015-024>026-301300-
/X.CON.KRLX.FZ.W.0002.000000T0000Z-051030T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...GALLIPOLIS...IRONTON...
SOUTH POINT...KENOVA...CEREDO...WAYNE...HUNTINGTON...
POINT PLEASANT...NEW HAVEN...HARTS...ALUM CREEK...HAMLIN...
TEAYS VALLEY...HURRICANE...CHARLESTON...SOUTH CHARLESTON...
SAINT ALBANS...WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON
338 AM EST SUN OCT 30 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

MANY SENSITIVE PLANTS OR VEGETATION...THAT WERE LEFT UNPROTECTED...MAY
NOT HAVE SURVIVED THE EARLY MORNING COLD. TEMPERATURES IN THE
UPPER 20S TO LOWER 30S WERE COMMON NEAR DAWN.


$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this freeze warning went out at Oct 29, 3:10 AM EDT, 0 minutes earlier.

Area forecast discussion, Oct 29, 3:10 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
310 AM EDT SAT OCT 29 2005

.SHORT TERM (TODAY)...

AFTER A ROUND OF MORNING FOG...SURFACE HIGH CENTER PASSES OVER
REGION TODAY...PRODUCING PLENTY OF SUNSHINE.  STILL SOME LEFTOVER
CLOUDS ALONG NORTHERN MOUNTAINS...BUT THESE WILL DISSIPATE AS NW
FLOW BREAKS DOWN THIS MORNING AND H850 TEMPERATURES BEGIN TO WARM.
ATMOSPHERE REALLY DRIES OUT BY EVENING...AND EXPECT FEW IF ANY
CLOUDS BY 00Z.

STAYED CLOSE TO MAV SUGGESTIONS FOR AFTERNOON HIGHS ONCE AGAIN.  IT
HAS BEEN A GOOD PERFORMER OF LATE...AND ITS READINGS A FEW DEGREES
WARMER THAN YESTERDAY MAKE SENSE GIVEN H850 WARMING AND MORE SUN.

&&

.LONG TERM (TONIGHT THROUGH FRIDAY)...

ONE MORE CHILLY NIGHT AS WARMING ALOFT CREATES A STRONG INVERSION
AT DAWN. WILL ISSUE ONE MORE FREEZE WARNING FOR THE SW COUNTIES
WHERE THE AUTUMN FROST/FREEZE PROGRAM IS STILL ON-GOING. OF
COURSE...IN MANY OUTLYING AREAS SOME UNPROTECTED PLANTS DID NOT
SURVIVE FRIDAY NIGHT/THIS MORNING. YET...FOG PROTECTING MANY RIVER
VALLEYS.

NO BIG CHANGES IN THE SUNDAY TO TUESDAY FORECAST. STILL APPEARS A
HALLOWEEN SPELL OF INDIAN SUMMER WEATHER FOR US ON SUNDAY
AFTERNOON AND MONDAY AFTERNOON. RH MAY BOTTOM OUT NEAR 30 PCT ON
SUNDAY BUT WINDS SHOULD BE LIGHT. WINDS MAY PICK UP ENOUGH FOR SOME
OCTOBER 31ST TRICKS TO INCLUDE A FEW BRUSH FIRES...BUT NO STRONG
WINDS PICTURED.

MAIN SUPPORT FOR FRONTAL ZONE STILL APPEARS TO BE OVER THE LOWER
MS VLY...WITH JUST LIMITED MOISTURE FOR OHIO VALLEY. CURRENT POPS
ONLY REACH AROUND 30 PCT ON TUESDAY. THINKING DRYING MOVES IN ON
WEDNESDAY...WITH NOT MUCH COOLING FOR MIDWEEK.

&&

.PREVIOUS DISCUSSION...
(ISSUED 126 AM EDT SAT OCT 29 2005)

AVIATION...

LAST BIT OF LOW CLOUDS LIES ALONG THE NORTHERN MOUNTAINS...EKN
CURIOUSLY HAS GONE DOWN IN FOG DESPITE CLOUD COVER. LOWLANDS ARE
STARTING TO GET FOG ALREADY...MOST PROMINENTLY AT HTS. GIVEN
RELATIVELY DRY DEWPOINTS DURING THE DAY...BACKED OFF A BIT ON FOG
BUT STILL BROUGHT MOST VALLEY LOCATIONS DOWN TO IFR AT LEAST. FOG
BURNOFF BY 14/15Z WILL BE FOLLOWED BY VFR CONDITIONS WITH ONLY SCANT
CU DURING THE AFTERNOON. ATMOSPHERE DRIES OUT BY TOMORROW
EVENING...LESS POTENTIAL FOR FOG SATURDAY NIGHT.

PREVIOUS DISCUSSION...
(ISSUED 835 PM EDT FRI OCT 28 2005)

SHORT TERM (REST OF TONIGHT)...

HAVE UPGRADED FROST ADVISORY TO FREEZE WARNING. SOUTHWEST PORTIONS
OF OUR REGION STILL CLASSIFIED IN THE GROWING SEASON WILL BE UNDER
IDEAL RADIATION COOLING CONDITIONS AS SKIES CLEAR AND WINDS GO CALM.
DEWPOINTS ARE ALREADY 2 TO 4 DEGREES LOWER THAN THIS TIME YESTERDAY
AND WITH FEW CLOUDS EXPECTED TO REAPPEAR IN THE AREA LATER
TONIGHT...TEMPERATURES WILL FALL TO AT OR JUST BELOW FREEZING.
PATCHY DENSE FOG IS ALSO LIKELY IN FAVORED VALLEY AND RIVER
LOCATIONS LATER TONIGHT. LINGERING CLOUDS ESPECIALLY IN THE
MOUNTAINS WILL DECREASE OVERNIGHT...SO THAT PATCHY DENSE FOG IS ALSO
LIKELY THERE LATER TONIGHT.

PREVIOUS DISCUSSION...
(ISSUED 205 PM EDT FRI OCT 28 2005)

LONG TERM (SATURDAY NIGHT THROUGH TUESDAY)...

CLOUDS SHOULD QUICKLY DISSIPATE SATURDAY NIGHT AS HIGH PRESSURE
SETTLES IN.  A WARM SUNDAY AND MONDAY ARE ON TAP...WITH HIGH
PRESSURE DIRECTLY OVERHEAD ON SUNDAY...AND THEN SLIPPING TO OUR EAST
ON MONDAY WITH INCREASED SW FLOW.  THE ADDITION OF SOME MID TO HIGH
CLOUDS ACROSS SE OHIO SHOULD KEEP THE TEMPERATURES THERE DOWN A
COUPLE OF DEGREES.  STILL...ABOVE NORMAL TEMPERATURES ARE FIGURED.
DRY WEATHER WILL DOMINATE UNTIL LATE MONDAY INTO TUESDAY.
AFTERWARDS ONLY LIGHT PRECIPITATION IS FIGURED...IN THE FORM OF RAIN
SHOWERS.  THE 12Z GFS HAS WARMED UP THIS PERIOD FROM ITS 00Z RUN.
SO EVEN THE SMALL CHANCE OF A COUPLE OF FLAKES IN THE MOUNTAINS
WEDNESDAY NIGHT IS NOW ALMOST NOW COMPLETELY OUT OF THE QUESTION.
WILL NOT MENTION ANY FROZEN PRECIPITATION IN THIS FORECAST THROUGH
NEXT FRIDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FREEZE WARNING FOR WVZ005>007-013>015-024>026 UNTIL 9 AM
     SATURDAY.
  ...FREEZE WARNING FOR WVZ005>007-013>015-024>026 FROM 3 AM SUNDAY
     TO 8 AM SUNDAY.
OH...FREEZE WARNING FOR OHZ086-087 UNTIL 9 AM SATURDAY.
  ...FREEZE WARNING FOR OHZ086-087 FROM 3 AM SUNDAY TO 8 AM SUNDAY.
KY...FREEZE WARNING FOR KYZ101>103-105 UNTIL 9 AM SATURDAY.
  ...FREEZE WARNING FOR KYZ101>103-105 FROM 3 AM SUNDAY TO 8 AM
     SUNDAY.
VA...NONE.
&&

SHORT TERM...CL
LONG TERM...KTB
Hazardous weather outlook, Oct 28, 6:20 AM EDT, 20 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
620 AM EDT FRI OCT 28 2005

KYZ101>103-105-OHZ086-087-WVZ005>007-291030-
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-
620 AM EDT FRI OCT 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A FROST ADVISORY IS IN EFFECT FOR LATE TONIGHT AND SATURDAY
MORNING...AS TEMPERATURES ARE EXPECTED TO FALL INTO THE 30 TO 35
DEGREE RANGE.  FROST IS EXPECTED MAINLY AWAY FROM MAJOR RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FROST WILL ONCE AGAIN BE A POSSIBILITY SUNDAY MORNING. THE GROWING
SEASON WILL LIKELY BE OVER BY THE END OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WVZ013>015-024>026-291030-
LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
620 AM EDT FRI OCT 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS THE POSSIBILITY OF FROST LATE TONIGHT AND SATURDAY
MORNING...DEPENDING ON HOW QUICKLY CLOUDS ARE ABLE TO CLEAR OUT
TONIGHT. A FROST ADVISORY MAY BE ISSUED LATER TODAY IF WARRANTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FROST WILL ONCE AGAIN BE A POSSIBILITY SUNDAY MORNING. THE GROWING
SEASON WILL LIKELY BE OVER BY THE END OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

OHZ066-067-075-076-083>085-VAZ003-004-WVZ008>011-016>020-027>040-
046-047-291030-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-DICKENSON-
BUCHANAN-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
620 AM EDT FRI OCT 28 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Freeze Warnings in West Virginia, 2005Freeze Warnings in Kentucky, 2005Freeze Warnings in Ohio, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.